# SDR AALA202207085726

- Difficulty date: June 18, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737
- Aircraft serial: 30908
- Aircraft time: 36,233 hours, 14,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 16A AND 17F EXIT LIGHT INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202206215726: REMOVED AND REPLACED SIDEWALL LIGHT AT 17F PER AMM 33-21-01.** (CLOSED)
